MathSciNet Relay Station
MathSciNet bibliographic data
MR739792 (85k:47005) 47A15
Atzmon, Aharon On the existence of hyperinvariant subspaces. J. Operator Theory 11 (1984), no. 1, 3–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement